# SDR MASA200500150

- Difficulty date: February 23, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- Aircraft time: 20,315 hours, 18,566 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Part number: 1796002030016
- Part serial: 30010
- Condition: Burned
- Location: Fms
- Part time: 116 hours, 120 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7063 EGE-DEN - AFTER SHUTDOWN CREW REPORTED AN ELECTRICAL SMELL IN THE COCKPIT.  DEN MAINTENANCE RAN A/C AND FOUND WIRE BUNDLE INSIDE OF FMS BOX CAUSING SHORT AND POPPING CB'S.  3/3 MX REMOVED AND REPLACED FMS.
